MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BROACH HANDLE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

SMITH & NEPHEW, INC. BROACH HANDLE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 71364007
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two broach handle were rusting.Since it was noticed during a field inspection, no patient was involved.
 
Additional Manufacturer Narrative
After further assessment of the information gathered by the manufacturer, it was identified that this event should be re-evaluated for mdr reporting.The original information stated that that two broach handle were rusting.Since it was noticed during a field inspection, no patient was involved.However after further clarification and information received, it was determined that the issue does not meet the criteria to be reportable.

Brand Name
BROACH HANDLE
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12038832
Report Number1020279-2021-05272
Device Sequence Number3235683
Product Code JDI
UDI-Device Identifier03596010199232
UDI-Public03596010199232
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2011
Device Model Number71364007
Device Catalogue Number71364007
Device Lot Number01BM07307
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1